Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffering from fatty liver problem. Taking Udiliv and vitamin e. Suspects Hemolytic Anemia. Continue medications? suggest

Sir, Since last one year I am suffering from fatty liver problem. My total bilrubin was 1.3 and direct bilrubin was 0.5 and ALT was 63. I have under gone treatment and I have taken Udiliv 300 twice and vitamin e (NE) twice. After one month in blood report Total bilrubin found was 1.03 Direct bilrubin was 0.5 ALT-36. However I was continuing the same medicine for another two months. At present my recent blood report says Total bilrubin is 2.2 where, direct bilrubin is 0.49, AST-25, ALT-19. I am 21 year old I have reduced my weight from 70 kg to 65 kg in last three months. My Physician suspects that the cause of higher bilrubin is Hemolytic Anemia and prescribedt same medicine with Iron supplement for another three months and ask for blood test for Hemolytic Anemia. Please advise. My height is 172.2 c.m
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Gastroenterologist, Surgical 's  Response
Thanks for writing in.
Udiliv is not the medication of choice for fatty liver.
The best combination would be sorbitol, tricholine citrate and ornithine for a period of 6 months. This will help reduce or normalise the liver function tests. To rule out a hemolytic anemia you need to undergo proper clinical examination and hematological work up including peripheral smear and bone marrow studies.
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor